# SDR CALA2022061501508

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 83,716 hours, 9,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 212799
- Condition: Discharged
- Location: Llar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D LLAR EMER LT POWER PACK 1EA FOUND LOW CAPACITY REFER HAECO N ON-ROUTINE NO.9490383,ORIGINATED EMP BY V905377,SPEC NO.B777-33- 3-7025. PERFORMED BY EMP:V905377,REPLACED LLAR EMER LT BATTERY PACK AND CARRIED OUT INSTALLATION TEST FOUND NORMAL AS PER AMM 33-51-06-9 60-802 REV.95.IDT BY EMP:V903174.
